×

zbMATH — the first resource for mathematics

On radicals of the semigroup of triangular matrices. (English) Zbl 0473.20042

MSC:
20M11 Radical theory for semigroups
20M20 Semigroups of transformations, relations, partitions, etc.
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOSÁK J.: On radicals of semigroups. Mat. čas. 18, 1968, 204-212. · Zbl 0169.33301
[2] KUCZKOWSKI J. E.: On radicals in certain class of semigroups. Mat. čas. 20, 1970, 278-280. · Zbl 0228.20044
[3] LAL H.: Racicals in quasi-commutative semigroups. Mat. čas. 25, 1975, 287-288. · Zbl 0312.20035
[4] SCHWARZ Š.: Prime ideals and maximal ideals in semigroups. Czech. Math. J. 19, 1969, 72-79. · Zbl 0176.29503
[5] ŠULKA R.: О нильпотєнтных элємєнтах, идєалах и радикалах полугрупп. Mat. fyz. čas. 13, 1963, 209-222.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.